Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Rashes in groin area, looks like ring worm. Using zinc, castor cream, itching. Causes?

Hi I have some sort of rash in my groin area that itches like crazy, when I look at it sometimes it looks like wringed worm , I have been using zinc and castor cream but it seems as if it is not working. Recently I bought a hydrocortizone cream to use on it but it still itches. what could this be and what can I do to help this. I am a little embarass to go the the doctor for them to look at it.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic
What you could be having might be ring worm. I recommend you to stop hydrocortisone cream as it is not good for ring worm. You may try an over the counter antifungal cream like miconazole 2% twice a day for two to three weeks. In spite of this if rash is not coming down, I will recommend you to see a doctor.
Keep the area dry.
Hope this helped
Take care
Answered: Thu, 29 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor